# SDR AALA202110281873

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N338PK
- Make and model: Boeing 737*
- Aircraft serial: 31268
- Aircraft time: 12,394 hours, 5,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT ROW END CAP HANGING LOOSE WIRES EXPOSED LEFT SIDE. SECURED LIGHT ASSEMBLY AT 17C USING STANDARD PRACTICES ALL CHECK NORMAL.
